Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Singular continuous spectrum for a class of almost periodic Jacobi matrices

Authors: Joseph Avron and Barry Simon
Journal: Bull. Amer. Math. Soc. 6 (1982), 81-85
MSC (1980): Primary 47A10, 47A25; Secondary 81Cxx
MathSciNet review: 634437
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. André and S. Aubry, Analyticity breaking and Anderson localization in incommensurate lattices, Ann. Israel Phys. Soc. 3 (1980), 133. MR 626837
  • 2. S. Aubry, The new concept of transition by breaking of analyticity, Solid State Sci. 8 (1978), 264. MR 522493
  • 3. J. Avron and B. Simon, Almost periodic Schrödinger operators. II. The density of states and the André-Aubry Theorem (in preparation).
  • 4. J. M. Berezanski, Expansions in eigenfunctions of self-adjoint operators, Transl. Math. Monographs, vol. 17, Amer. Math. Soc., Providence, R. I., 1968. MR 222718
  • 5. A. Ya. Gordon, On the point spectrum of the one dimensional Schrödinger operator, Uspehi. Math. Nauk. 31 (1976), 257. MR 458247
  • 6. R. Johnson, The recurrent Hill's equation, U.S.C. preprint.
  • 7. V. I. Oseledec, A multiplicative ergodic theorem. Lyaponov characteristic numbers for dynamical systems, Trudy. Mosk. at. Obšč. 19 (1968), 679. MR 240280
  • 8. L. Pasteur and M. Benderskii, On the spectrum of the one-dimensional Schrödinger equation with a random potential, Mat. U.S.S.R. Sb. 11 (1970), 245.
  • 9. D. Pearson, Singular continuous measures in scattering theory, Comm. Math. Phys. 60 (1978), 13-36. MR 484145
  • 10. M. Reed and B. Simon, Methods of modern mathematical physics. IV. Analysis of operators, Academic Press, New York, 1978. MR 751959
  • 11. D. Ruelle, Ergodic theory of differentiate dynamical systems, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 275. MR 556846
  • 12. M. Shubin, Density of states for self-adjoint elliptic operators with almost periodic coefficients, Trudy Sem. Petrovkii 3 (1978), 243.
  • 13. D. Thouless, A relation between the density of states and range of localization for one dimensional random system, J.Phys. C 5 (1972), 77-81.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47A10, 47A25, 81Cxx

Retrieve articles in all journals with MSC (1980): 47A10, 47A25, 81Cxx

Additional Information


American Mathematical Society